# SDR QXEA200500966

- Difficulty date: May 15, 2005
- Submitted: June 6, 2005
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 2,479 hours, 2,369 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 92146A010401
- Part serial: 0207
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 2,470 hours, 2,361 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CONSTANT 1500 FPM DESCENT, NO CHANGE TO POWER LEVERS OR INPUT TO PRESSURIZATION CONTROLLER, CABIN WENT FROM CONSTANT 500 FPM DESCENT TO A CLIMB RATE OF 3000 FPM, THEN A DESCENT RATE OF 3000 FPM, THEN STABILIZED.  CABIN DIFFERENTIAL APPROX 1.5 PSI AT THE TIME. ACFT ALTITUDE APPROX 9000 FEET. MX R & R CABIN PRESSURE CONTROLLER IAW Q400 AMM TASK 21-31-06-000-801. COMPLIED WITH FUNCTIONAL CHECK OF PRESSURE CONTROL. OPS CHECK GOOD. ACFT RETURNED TO SERVICE.
